A different with an odd class.
Journal für die reine und angewandte Mathematik, Tome 209 (1962), pp. 6-7
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1962__209_150507,
author = {A. Fr\"ohlich and J. Tate and J.-P. Serre},
title = {A different with an odd class.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {6--7},
year = {1962},
volume = {209},
zbl = {0105.02903},
url = {http://geodesic.mathdoc.fr/item/JRAM_1962__209_150507/}
}
A. Fröhlich; J. Tate; J.-P. Serre. A different with an odd class.. Journal für die reine und angewandte Mathematik, Tome 209 (1962), pp. 6-7. http://geodesic.mathdoc.fr/item/JRAM_1962__209_150507/